On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus
Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 1, pp. 203-213.

For ε>0 and any sufficiently large odd n we show that for almost all kR:=n 1/5-ε there exists a representation n=p 1 +p 2 +p 3 with primes p i b i mod k for almost all admissible triplets b 1 ,b 2 ,b 3 of reduced residues mod k.

Pour ε>0 et n impair suffisamment grand, nous montrons que, pour presque tout kR:=n 1/5-ε , il existe une représentation n=p 1 +p 2 +p 3 avec des nombres premiers p i b i modulo k pour presque tout triplet admissible b 1 ,b 2 ,b 3 de résidus modulo k.

DOI: 10.5802/jtnb.666
Karin Halupczok 1

1 Albert-Ludwigs-Universität Freiburg Eckerstr. 1 D-79104 Freiburg, Allemagne
@article{JTNB_2009__21_1_203_0,
     author = {Karin Halupczok},
     title = {On the ternary {Goldbach} problem with primes in arithmetic progressions having a common modulus},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {203--213},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {1},
     year = {2009},
     doi = {10.5802/jtnb.666},
     mrnumber = {2537712},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.666/}
}
TY  - JOUR
AU  - Karin Halupczok
TI  - On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 203
EP  - 213
VL  - 21
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.666/
UR  - https://www.ams.org/mathscinet-getitem?mr=2537712
UR  - https://doi.org/10.5802/jtnb.666
DO  - 10.5802/jtnb.666
LA  - en
ID  - JTNB_2009__21_1_203_0
ER  - 
%0 Journal Article
%A Karin Halupczok
%T On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus
%J Journal de théorie des nombres de Bordeaux
%D 2009
%P 203-213
%V 21
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.666
%R 10.5802/jtnb.666
%G en
%F JTNB_2009__21_1_203_0
Karin Halupczok. On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus. Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 1, pp. 203-213. doi : 10.5802/jtnb.666. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.666/

[1] A. Balog, The Prime k-Tuplets Conjecture on Average. Analytic number theory, Proc. Conf. in Honor of Paul T. Bateman, Urbana/IL (USA), 1989, Prog. Math. 85 (1990), 47–75. | MR | Zbl

[2] C. Bauer, Y. Wang, On the Goldbach conjecture in arithmetic progressions. Rocky Mountain J. Math. 36 (1) (2006), 35–66. | MR | Zbl

[3] Z. Cui, The ternary Goldbach problem in arithmetic progression II. Acta Math. Sinica (Chin. Ser.) 49 (1) (2006), 129–138. | MR

[4] J. Liu, T. Zhang, The ternary Goldbach problem in arithmetic progressions. Acta Arith. 82 (3) (1997), 197–227. | MR | Zbl

[5] M. B. Nathanson, Additive Number Theory: The Classical Bases. Graduate texts in Mathematics 164, Springer-Verlag, 1996. | MR | Zbl

Cited by Sources: